ITEM METADATA RECORD
Title: Rational Gauss-Chebyshev quadrature formulas for complex poles outside [-1,1]
Authors: Deckers, Karl ×
Van Deun, Joris
Bultheel, Adhemar #
Issue Date: Apr-2008
Publisher: American Mathematical Society
Series Title: Mathematics of Computation vol:77 issue:262 pages:967-983
Abstract: In this paper we provide an extension of the Chebyshev orthogonal rational functions with arbitrary real poles outside [-1,1] to arbitrary complex poles outside [-1, 1]. The zeros of these orthogonal rational functions are not necessarily real anymore. By using the related para-orthogonal functions, however, we obtain an expression for the nodes and weights for rational Gauss-Chebyshev quadrature formulas integrating exactly in spaces of rational functions with arbitrary complex poles outside [-1, 1].
Description: published electronically 27 September 2007
URI: 
ISSN: 0025-5718
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
tw448.pdfpreprint Published 289KbAdobe PDFView/Open

 


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science